Citation: Arahant. "Anxiety and Heart Palpitations: An Experience with Ephedrine, Tobacco & Caffeine (exp19420)". Erowid.org. Dec 5, 2002. erowid.org/exp/19420
Alright, well I had been taking the ephedrine for a couple days now, I had purchased a couple bottles of 'Ephedra' and had been using it the last few nights. Now, each pill contains 1000mg of Ephedra, which equals out to 8mg of ephedrine.
The first night, I took 2 pills (16mg), and it made me feel nauseated for the first half hour, after that I felt very tired so I went to sleep, as there wasn't any greatly noticable effects.
The second night, I ingested 3 pills (24mg), and basicly the same happened as the first night, though I forced myself to stay awake. The nausea passed, and so did the tiredness. I started to have mood swings, and I felt very relaxed, at no time did I feel any more energy then I currently had, mostly the opposite, actualy.
Third night, I go over to a friends and we both ingest 3 pills (24mg), we start searching around his room, untill we came across 2-3 roaches, which we emptied into a pipe and smoked, it was only a minimal amount and I don't think it made a difference. My friend started getting a bladder movement, followed by bladder pain, and said he urinated some blood, which made me edgy though I wasn't feel to bad at all, quite relaxed.
We went for a walk and had a smoke, walked around looking for someone to sell us some product. It turns out you 'dont' want to mixed nicotine with ephedrine :| I started feeling sick, and started having anxiety attacks, followed by heart palpulations.
at first I thought I was going to have a heart attack, everytime the anxiety hit I felt as though my heart had stopped, I kept getting a weird body buzz at random locations in my body, which I thought to me lack of blood. The anxiety and heart palpulations lasted 8 hours total, I took some pepto bismal to prevent any nausea and I luckily fell asleep. When I woke up I was feeling better, with just cramps.
In conclusion, From what I've read Ephedrine can be a very risky drug, combinations with other substances of any kind can most likely have negative effects. I'd never do it again, and because of this experience I am contemplating whether or not taking chems again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.